Georgia, 2007Hail and Damaging Winds in Georgia, June 25, 2007
June 25, 2007 · NWS FFC · 24 events in 17 counties and zones
June 25th proved to be one of the more significant severe weather days during the month. This was the result of a strong short wave in westerly flow aloft and a very unstable and moist atmosphere present over the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $946,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
June 25th proved to be one of the more significant severe weather days during the month. This was the result of a strong short wave in westerly flow aloft and a very unstable and moist atmosphere present over the area. Damaging downburst winds, large hail, and most significantly a number of lightning incidents were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 25, 4:25 AM EST, 7 hours 45 minutes earlier.
Area forecast discussion, Jun 25, 4:25 AM EST, 7 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT MON JUN 25 2007
.SHORT TERM /TODAY THROUGH WEDNESDAY/...
THE MAIN FEATURES INFLUENCING THE SHORT TERM FORECAST PERIOD WILL BE
THE UPPER LEVEL AND SURFACE RIDGES. THE LARGE BUT FAIRLY FLAT UPPER
RIDGE WILL CONTINUE OVER THE ENTIRE SOUTHEASTERN U.S. THROUGH
WEDNESDAY. HOWEVER...THERE IS A WEAKNESS STUCK UNDER THE RIDGE FROM
THE OHIO VALLEY TO THE LOWER MISSISSIPPI VALLEY. THIS HAS ALLOWED
WIDELY SCATTERED AFTERNOON CONVECTION TO DEVELOP THE PAST COUPLE OF
DAYS...EFFECTING MAINLY FAR NORTH AND WEST GEORGIA. THIS WEAKNESS
REMAINS IN PLACE TODAY BUT LOSES SOME DEFINITION BY TUESDAY AND
WEDNESDAY. BEST CHANCES FOR AFTERNOON AND EVENING CONVECTION MAY END
UP BEING TODAY...ALTHOUGH DIFFERENCES WILL BE FAIRLY SMALL. BEST
CHANCES REMAIN THE FAR NORTH AND WEST. WITH THE UPPER RIDGE IN PLACE
TODAY SHOULD BE ANOTHER HOT ONE...BUT WE SHOULD SHAVE A FEW DEGREES
OFF HIGHS TUESDAY AND WEDNESDAY AS THE SURFACE RIDGE STRENGTHENS A
BIT TURNING THE LOW LEVEL FLOW MORE SOUTHEAST TO EASTERLY. STILL...
I EXPECT TEMPERATURES AT OR A LITTLE ABOVE SEASONAL NORMALS THROUGH
WEDNESDAY MOST AREAS.
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS SHOW UPPER PATTERN SHIFTING AS WE MOVE THROUGH THE EXTENDED
FORECAST PERIOD. THE FAIRLY FLAT PATTERN WE HAVE NOW OVER THE U.S.
BEGINS AMPLIFYING WITH A RIDGE BUILDING OVER THE ROCKIES AND WESTERN
PLAINS AND A TROUGH DIGGING INTO THE EASTERN U.S.. BY LATE IN THE
WEEK THE NORTHWEST FLOW DEVELOPING OVER THE EASTERN U.S. HELPS DRIVE
A COLD FRONT SOUTH OUT OF THE OHIO VALLEY INTO THE SOUTHERN
APPALACHIANS. ALTHOUGH UPPER LEVEL DYNAMICS APPEAR TO REMAIN WELL
NORTH AND EAST OF THE STATE...THERE SHOULD BE ENOUGH LOW LEVEL
FORCING AND SUFFICIENT MOISTURE FOR BETTER CHANCES OF PRECIPITATION
FRIDAY AND SATURDAY AS THE FRONT SAGS SOUTH THROUGH THE FORECAST
AREA. WITH THIS TIMING...DRIER AND MILDER AIRMASS SETTLES INTO NORTH
AND CENTRAL GEORGIA BY SUNDAY. WITH THE INCREASING LOW LEVEL MOISTURE
AND WEAKENING UPPER RIDGE OVER THE REGION TEMPERATURES SHOULD BE
COOLER THROUGH THE EXTENDED FORECAST PERIOD...BUT WILL REMAIN
SEASONAL.
&&
.AVIATION...WEAK UPPER LOW IN LOWER MISSISSIPPI VALLEY TODAY
PERSISTS. SOME MID/HIGH CLOUDS ASSOCIATED WITH THIS FEATURE
SPREADING INTO GA THIS MORNING. EXPECT BEST LOCATION FOR ISOLATED
THUNDERSTORM DEVELOPMENT TODAY ALONG WESTERN AND NORTHERN SECTIONS
OF THE STATE. CUMULUS STARTING TO DEVELOP AROUND 15Z AT 4 TO 5 THSD
FT. LOCAL AREAS OF VISIBILITY 3 TO 5SM IN HAZE UNTIL 14Z...OTHERWISE
UNRESTRICTED. WINDS SOUTHWEST 10 KT BY 16Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 97 68 93 67 90 / 20 20 20 20 20
ATLANTA 94 71 91 71 89 / 30 20 20 20 20
BLAIRSVILLE 89 63 83 63 85 / 30 30 30 30 20
CARTERSVILLE 92 67 89 67 89 / 30 30 20 20 20
COLUMBUS 96 71 93 72 92 / 30 20 20 20 20
GAINESVILLE 93 68 91 68 89 / 30 20 20 20 20
MACON 98 69 94 70 92 / 10 10 10 10 10
ROME 96 68 93 69 92 / 30 30 30 30 20
PEACHTREE CITY 93 67 91 68 90 / 30 20 20 20 20
VIDALIA 96 70 92 71 91 / 10 5 10 10 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
20/41
Hazardous weather outlook, Jun 25, 10:30 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT MON JUN 25 2007
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT MON JUN 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW POSSIBLY SEVERE...ARE EXPECTED OVER
MUCH OF NORTH AND WEST CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
.SYNOPSIS...
WEAK LOW PRESSURE IS LOCATED OVER CENTRAL GEORGIA...WITH A HIGH
PRESSURE TO THE NORTHEAST OVER THE CAROLINAS. DEWPOINTS ARE
INCREASING OVER THE STATE...AS SOUTHEASTERLY WINDS BRING IN MORE
MOISTURE.
.PRIMARY HAZARDS...
PRIMARY HAZARDS WILL BE LIGHTNING...STRONG WINDS...AND HAIL.
.DISCUSSION...
A COLD POOL OF AIR IN THE UPPER LEVELS OVER NORTH AND CENTRAL
GEORGIA AND AN INCREASINGLY MOIST SURFACE LAYER WILL PRODUCE A
MODERATELY UNSTABLE ENVIRONMENT OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. CAPES WILL BE AROUND 1500 WITH LIFTED INDICES
MINUS FOUR TO MINUS SIX. WITHOUT SIGNIFICANT DYNAMICS...WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS NORTH AND WEST CENTRAL
GEORGIA. ANY SEVERE THUNDERSTORMS THAT FORM WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND HAIL. IN ADDITION...WITH PRECIPITABLE
WATER VALUES AROUND 1.5 INCHES...SLOW MOVING THUNDERSTORMS COULD
PRODUCE LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...ALTHOUGH
SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 25, 12:09 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT MON JUN 25 2007
GAZ008-251800-
109 PM EDT MON JUN 25 2007
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
UNION COUNTY UNTIL 200 PM EDT...
AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUCHES TO 13 MILES NORTHWEST OF
SUCHES...MOVING NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS UNION COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SUCHES...VOGEL STATE PARK...DESOTO FALLS...
OWLTON AND BLAIRSVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Event by event
10 thunderstorm wind, 7 hail, 7 lightning. Local standard time, as filed.
Hail, Fannin
- When
- June 25, 12:10 PM EST to 12:15 PM EST
- Where
- Fannin County, 2 mi W of Margret to 2 mi S of Hurst
- Measured
- 1.75 in hail
- Property damage
- $110,000
- Reported by
- Public
- Coordinates
- 34.780, -84.115
The public reported golf ball-sized hail in the southeast part of the county between Hurst, Dial, and Margret. The hail, combined with estimated winds up to 55 mph, was large enough to crack windshields and cause damage near Wilscot Mountain on Georgia Highway 60.
Hail, White
- When
- June 25, 1:05 PM EST to 1:08 PM EST
- Where
- White County, 3 mi NW of Cleveland to 2 mi NW of Cleveland
- Measured
- 0.88 in hail
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.631, -83.787
The White County Emergency Management Director reported that nickel-sized hail occurred near the intersection of U.S. Highway 129 and Georgia Highway 75A northwest of Cleveland. In addition, the combination of the hail and estimated wind gusts of 50 to 60 mph caused damage to the windshields of several vehicles in the area. A number of tree limbs were also blown down on the road in the area.
Hail, Hall
- When
- June 25, 2:03 PM EST to 2:11 PM EST
- Where
- Hall County, 2 mi NE of Candler to 8 mi ENE of Gainesville
- Measured
- 0.75 in hail
- Reported by
- Utility Company
- Coordinates
- 34.240, -83.755
An employee of the Jackson Electric Membership Cooperative, which provides power to this local area, observed penny-sized hail across the eastern part of the county north of Candler.
Thunderstorm Wind, Hall
- When
- June 25, 2:03 PM EST to 2:11 PM EST
- Where
- Hall County, 2 mi E of Candler to 3 mi NE of Candler
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 34.220, -83.745
An employee of the Jackson Electric Membership Cooperative, which provides power to this local area, reported that six trees were down along Roy Parks Road east to northeast of Candler.
Lightning, Hall
- When
- June 25, 2:03 PM EST
- Where
- Hall County, Gainesville
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 34.300, -83.830
The Hall County 911 Center reported that lightning struck a building in the city causing minor damage.
Thunderstorm Wind, Jackson
- When
- June 25, 2:15 PM EST to 2:20 PM EST
- Where
- Jackson County, 2 mi WSW of Pendergrass to 2 mi NW of Pendergrass
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 34.159, -83.712
The Jackson County 911 Center reported that a number of trees were down in the vicinity of Lanier and Mountain Creek Church Roads in the western part of the county. In addition, pea-sized hail was observed in Jefferson.
Thunderstorm Wind, Jasper
- When
- June 25, 2:20 PM EST to 2:25 PM EST
- Where
- Jasper County, 1 mi S of Shady Dale to 1 mi N of Shady Dale
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.386, -83.600
The Jasper County 911 Center reported that three to four trees were down on Georgia Highway 83 near Shady Dale.
Thunderstorm Wind, Banks
- When
- June 25, 2:30 PM EST to 2:45 PM EST
- Where
- Banks County, Lula to Homer
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 34.380, -83.670
The Banks County 911 Center reported that three trees were down at three different locations between Lula and Homer.
Thunderstorm Wind, Sumter
- When
- June 25, 2:48 PM EST
- Where
- Sumter County, 1 mi W of Americus
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 32.070, -84.247
The Sumter County 911 Center reported that a power line was down about one mile west of Americus on U.S. Highway 280.
Hail, Forsyth
- When
- June 25, 2:58 PM EST to 3:19 PM EST
- Where
- Forsyth County, 1 mi W of Cumming to Ducktown
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.200, -84.168
A storm spotter reported penny-sized hail in the Cumming area.
Lightning, Gwinnett
- When
- June 25, 3:00 PM EST
- Where
- Gwinnett County, Lilburn
- Property damage
- $150,000
- Reported by
- Newspaper
- Coordinates
- 33.880, -84.130
The Gwinnett Daily Post reported that lightning struck a home on Cross Creek Drive. The resulting fire caused heavy damage to the attic area.
Thunderstorm Wind, Madison
- When
- June 25, 3:02 PM EST to 3:06 PM EST
- Where
- Madison County, 1 mi W of Ila to Ila
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- County Official
- Coordinates
- 34.170, -83.297
The Madison County 911 Center reported that a couple of chicken houses were damaged along Macedonia Church Road from an apparent thunderstorm downburst or microburst.
Lightning, Forsyth
- When
- June 25, 3:06 PM EST to 3:52 PM EST
- Where
- Forsyth County, Cumming
- Property damage
- $300,000
- Reported by
- County Official
- Coordinates
- 34.200, -84.150
The Forsyth County 911 Center reported that two homes and a tree were struck and set on fire by lightning. The homes were located on Aaron Phosby Road, Astoria Avenue, and Concord Village Lane. Damage was minor to moderate.
Hail, Cherokee
- When
- June 25, 3:23 PM EST to 3:25 PM EST
- Where
- Cherokee County, Free Home
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.230, -84.270
The public reported quarter-sized hail. One tree was also blown down in the area.
Lightning, Cherokee
- When
- June 25, 3:23 PM EST to 3:26 PM EST
- Where
- Cherokee County, Holly Spgs
- Property damage
- $150,000
- Reported by
- County Official
- Coordinates
- 34.170, -84.500
The Cherokee County 911 Center reported that lightning set a structure and a tree on fire near Holly Springs on Hawks Club Drive.
Lightning, Forsyth
- When
- June 25, 3:30 PM EST
- Where
- Forsyth County, 3 mi SW of Cumming
- Deaths
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 34.169, -84.187
WSB Television of Atlanta reported that a 27-year old male construction worker was killed when struck by lightning. The individual was working on a house under construction. He and other workers sought shelter in the structure during the thunderstorm.
Lightning, Bartow
- When
- June 25, 3:57 PM EST to 4:05 PM EST
- Where
- Bartow County, Allatoona to Cartersville
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 34.100, -84.720
The Bartow County Emergency Management Director reported that two structural fires occurred as a result of lightning strikes.
Hail, Bartow
- When
- June 25, 4:00 PM EST to 4:03 PM EST
- Where
- Bartow County, White
- Measured
- 0.75 in hail
- Reported by
- Post Office
- Coordinates
- 34.280, -84.750
An employee of the White Post Office reported that they observed penny-sized hail.
Thunderstorm Wind, Bartow
- When
- June 25, 4:05 PM EST to 4:25 PM EST
- Where
- Bartow County, Allatoona to Cartersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- County Official
- Coordinates
- 34.100, -84.720
The Bartow County Emergency Management Director reported that a thunderstorm downburst or strong straight-line winds caused considerable damage to three docks at the Glade Marina along Lake Allatoona in the southeast part of the county. Several trees and power lines were also down in the area. In addition, the Bartow County 911 Center reported that three trees were down on Sugar Valley Road. Several power outages were reported from the area.
Thunderstorm Wind, Taylor
- When
- June 25, 4:15 PM EST to 4:20 PM EST
- Where
- Taylor County, 1 mi NW of Reynolds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 32.580, -84.112
The Taylor County Emergency Management Director reported that a thunderstorm downburst or microburst blew a roof and rollup door off a shop. Several large tree limbs were blown off trees in the area as well.
Lightning, Fayette
- When
- June 25, 4:44 PM EST to 4:52 PM EST
- Where
- Fayette County, 1 mi S of Fayetteville to 2 mi NW of Fayetteville
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.435, -84.450
The Fayette County Emergency Management Director reported that several homes were struck by lightning, one on New Hope Road, one near Georgia Highway 314 north of Fayetteville, one on Applewood Trace, and another between Georgia Highway 92 and Gingercake Lane. All damage reported was minor with no significant structural fires. A brush fire was also started in the Fayetteville area as a result of a lightning strike.
Hail, Gordon
- When
- June 25, 4:48 PM EST to 4:52 PM EST
- Where
- Gordon County, 1 mi S of Fairmount to Fairmount
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.416, -84.700
The public reported nickel-sized hail.
Thunderstorm Wind, Laurens
- When
- June 25, 6:10 PM EST to 6:15 PM EST
- Where
- Laurens County, Rentz to Dexter
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 32.380, -82.980
The Laurens County Emergency Management Director reported that about 25 trees were blown down between Rentz and Dexter, several blown down on structures. This likely the result of a downburst. One aluminum carport was also damaged. In addition, two power lines were also down.
Thunderstorm Wind, Pulaski
- When
- June 25, 6:25 PM EST to 6:30 PM EST
- Where
- Pulaski County, 2 mi ESE of Hawkinsville to Hawkinsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.269, -83.438
The Pulaski County Emergency Management Director reported that eight trees were down in the Hawkinsville area. One building was also damaged.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 25 to 27, 20071 death · 6 injured · $9.3 million · EF0 · 62 events
- Hail and Damaging Winds in North Carolina, June 25, 2007$250,000 · 50 kt wind · 4 events
- Damaging Winds in Tennessee, June 25, 2007$125,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in South Carolina, June 25, 2007$80,000 · 1 in hail · 17 events
- Hail and Damaging Wind in Wyoming, June 25, 2007$70,000 · 4.25 in hail · 14 events
- Damaging Wind in Florida, June 25, 2007$100,000 · 1 event
- Lightning Strikes and Heavy Rain in Florida, June 25, 2007$65,000 · 3 events
- Hail and Damaging Winds in Virginia, June 25, 2007$31,000 · 52 kt wind · 12 events
- Flash Flooding in Texas, June 25, 2007$40,000 · 2 events
- Damaging Wind and Lightning Strike in Texas, June 25, 2007$30,000 · 51 kt wind · 2 events
- Flash Flood and Hail in North Dakota, June 25, 20071.5 in hail · 10 events
- Lightning Strike in Texas, June 25, 20071 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42035, 42437, 42440, 42441, 42443, 42444, 42451, 42453, 42458, 43107, 45622, 42461, 42466, 42462, 42464, 43149, 46301, 42471, 42472, 43154, 42473, 43118, 43124, 43133.